Full Text: PDF
Received August 26, 2017; Accepted November 12, 2017; Published November 20, 2017
Abstract. In this paper, we study a nonlinear higher order fractional differential equation with initial and integral conditions. By constructing the lower and upper solutions and applying the Schauder fixed point theorem, we prove the existence of positive solutions.
How to Cite this Article:
D. Boucenna, A. Guezane-Lakoud, Juan J. Nieto, R. Khaldi, On a multipoint fractional boundary value problem with integral conditions, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 53, pp. 1-13.